# SDR 95ZZZX5720

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30LG
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5065
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Spar
- Part number: 355A21210020
- Condition: Cracked
- Location: Main Gearbox
- Part time: 7,847 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND MAIN GEARBOX SUPPORT RIVETS WORKING.  FOUND A 4 INCH PARTICLE CRACK IN SPAR AT STA 144.5 INCHES.  SUBMITTER SUSPECTS HARD LANDING OR OVERTORQUE AS CAUSE.
